# SDR ASAA2016011814866

- Difficulty date: January 18, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,337 hours, 9,654 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND DURING FLARE ACFT DRIFTED LT OF CENTERLINE RWY 16R WINDS 150 DEGREES, 07 KNOTS.  ACFT GROUNDED.  ACCOMPLISHED LAND VERIFY TEST NUMEROUS TIMES, TEST PASSED REF AMM 22-11-00.  PREVIOUSLY RECORDED MSG NOT OBSERVED.
